I am taking lupron and feeling terrible

I am taking lupron and feeling terrible

anon
anon

September 8th, 2011, 10:36 pm #1

headache, very nauseous, now supposed to cut down on the lupron and add estrace . is this going to make me feel sicker?How about the progesterone what will that do?
i guess we need to keep our eye on the prize. It is kind of hard these days. I am very emotional also. Wow we we go through.
Quote
Share

Mrs. M
Mrs. M

September 9th, 2011, 12:16 am #2

It definitely makes me very emotional, I cry if someone just looks at me the wrong way. I haven't had the GI issues from it. I have noticed that I'm hungry all the time on it and I crave carbs and salty foods. Tonight will hopefully be my last dose at 20 units and I hope it will get better when it is decreased to 10 units. I have noticed any issues with the estrace or progesterone. The lupron and BCP's are no fun for me. Good luck!
Quote
Share

Joined: February 6th, 2007, 1:08 am

September 9th, 2011, 12:46 am #3

headache, very nauseous, now supposed to cut down on the lupron and add estrace . is this going to make me feel sicker?How about the progesterone what will that do?
i guess we need to keep our eye on the prize. It is kind of hard these days. I am very emotional also. Wow we we go through.
Once you cut it down and start the estrace you start feel better as your estrogen level starts to rise again and you feel better again once you start the progesterone and your skin goes so nice with the progesterone (well mine did and many people I know did). Good luck with your cycle, I hope its all worth it.
Quote
Like
Share

Joined: May 15th, 2009, 12:50 am

September 9th, 2011, 1:26 am #4

headache, very nauseous, now supposed to cut down on the lupron and add estrace . is this going to make me feel sicker?How about the progesterone what will that do?
i guess we need to keep our eye on the prize. It is kind of hard these days. I am very emotional also. Wow we we go through.
Estrace and progesterone made my uterus feel heavy, not necessarily crampy but I literally thought that I could feel my lining growing.

Hope you feel better as you wind down the Lupron.
Quote
Like
Share

Anonymous
Anonymous

September 9th, 2011, 1:44 am #5

headache, very nauseous, now supposed to cut down on the lupron and add estrace . is this going to make me feel sicker?How about the progesterone what will that do?
i guess we need to keep our eye on the prize. It is kind of hard these days. I am very emotional also. Wow we we go through.
Just wondering if it hits you at once when you start taking it, or if the bad side effects start after a week or so?
Quote
Share

Maggie
Maggie

September 9th, 2011, 1:44 am #6

headache, very nauseous, now supposed to cut down on the lupron and add estrace . is this going to make me feel sicker?How about the progesterone what will that do?
i guess we need to keep our eye on the prize. It is kind of hard these days. I am very emotional also. Wow we we go through.
I have felt awful every time I have been on lupron. I can't even get a good nights sleep on that medication. You should start feeling better once you add the estrace!
Quote
Share

Joined: July 19th, 2010, 7:00 pm

September 9th, 2011, 2:58 am #7

headache, very nauseous, now supposed to cut down on the lupron and add estrace . is this going to make me feel sicker?How about the progesterone what will that do?
i guess we need to keep our eye on the prize. It is kind of hard these days. I am very emotional also. Wow we we go through.
Never did regular lupron only the depot shot. I epmathize with you regarding side affects. I hope they subside. I had to go to bed a few hours after my shot as I was wiped out! Good luck! LMD
Quote
Like
Share

anon
anon

September 9th, 2011, 10:24 am #8

Just wondering if it hits you at once when you start taking it, or if the bad side effects start after a week or so?
side effects for me started about a week or so after i stated taking it
Quote
Share

Joined: April 16th, 2011, 4:28 pm

September 9th, 2011, 12:15 pm #9

headache, very nauseous, now supposed to cut down on the lupron and add estrace . is this going to make me feel sicker?How about the progesterone what will that do?
i guess we need to keep our eye on the prize. It is kind of hard these days. I am very emotional also. Wow we we go through.
with Lupron. Just reduced it last week and added estrogen. Feeling much better. Made me tired.

Feel better
Quote
Like
Share

BlessedThistle
BlessedThistle

September 9th, 2011, 4:48 pm #10

headache, very nauseous, now supposed to cut down on the lupron and add estrace . is this going to make me feel sicker?How about the progesterone what will that do?
i guess we need to keep our eye on the prize. It is kind of hard these days. I am very emotional also. Wow we we go through.
It did absolutely nothing to me. The only thing that makes me feel like a crazy woman is a certain kind of OCP. I wish I could recall the name. I was a scary b**** on it. I didn't even like being me. But Lupron....nada.
Quote
Share